# SDR SWAA2022042585933

- Difficulty date: March 20, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 75,107 hours, 44,385 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 431ER SKIN CORNER SECTION DELAMINATED / [01] PREPARED FOR REPAIR AT PANEL 431ER AS PER B 737-700 SRM 51-70-04-2R-13;[02] VERIFIED STEP 1. OK TO APPLY REPAIR.;[03] REPAIRED AT PANEL 431 ER AS PER B 737-700 SRM 51-70-04-2R-13 MATERIAL USED PO.1690463 PO.1760049;[04] VERIFIED STEP 3 O.K. TO PAINT AREA;[05] APPLIED TOPCOAT TO REPAIRED AREA AS PER B737-700 AMM 51-21-73-370-804;[06] REPAIRED AT PANEL 431 ER AS PER B 737-700 SRM 51-70-04-2R-13 MATERIAL USED PO.1690463 PO.1760049;[07] VERIFIED STEP 5 AND 6
